Alert archive / California / Frost Advisories in 2013
Frost Advisory 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this frost advisory at Feb 10, 2013, 1:40 AM PST. It took effect at Feb 11, 2013, 1:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2013, 1:40 AM PST (09:40 UTC)
- In effect from
- Feb 11, 2013, 1:00 AM PST
- Expired
- Feb 11, 2013, 9:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
879 WWUS76 KLOX 100940 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 140 AM PST SUN FEB 10 2013 ...COLD AIR MASS IN PLACE THROUGH REMAINDER OF THE WEEKEND... .A COLD AND DRY AIR MASS WILL REMAIN OVER THE REGION BEHIND AN EXITING STORM SYSTEM. WITH MOSTLY CLEAR SKIES AND LIGHT WINDS EXPECTED THROUGH SUNDAY MORNING...LOW TEMPERATURES ARE EXPECTED TO DROP TO FREEZING OR SLIGHTLY BELOW FREEZING ACROSS MOST LOCATIONS IN THE VALLEYS... DESERT...AND NORTH OF POINT CONCEPTION. CAZ034-035-044-046-547-101700- /O.NEW.KLOX.FR.Y.0013.130211T0900Z-130211T1700Z/ /O.CON.KLOX.FR.Y.0012.000000T0000Z-130210T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- VENTURA COUNTY INTERIOR VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 140 AM PST SUN FEB 10 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY. * LOCATION...THE CENTRAL COAST...THE INTERIOR VALLEYS OF VENTURA COUNTY...ESPECIALLY OJAI VALLEY AND THE WESTERN SAN FERNANDO VALLEY BETWEEN WESTLAKE VILLAGE TO WOODLAND HILLS. * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES FOR MORE THAN 2 HOURS EARLY THIS MORNING AND ONCE AGAIN MONDAY MORNING. * TIMING...IN EFFECT THROUGH 9 AM PST THIS MORNING...THEN FROM 1 AM MONDAY EARLY MORNING THROUGH 9 AM MONDAY. * IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. BRING PETS INDOORS AT NIGHT. && $$ CAZ045-088-101700- /O.CON.KLOX.FR.Y.0012.000000T0000Z-130210T1700Z/ VENTURA COUNTY COASTAL VALLEYS-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK... MOORPARK...SIMI VALLEY...SANTA CLARITA...NEWHALL...VALENCIA 140 AM PST SUN FEB 10 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * LOCATION...CENTRAL COAST...VENTURA COUNTY VALLEYS...ESPECIALLY OJAI VALLEY. SANTA CLARITA VALLEY AND THE WESTERN PORTION OF THE SAN FERNANDO VALLEY FROM WESTLAKE VILLAGE TO WOODLAND HILLS. * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES FOR MORE THAN 2 HOURS EARLY THIS MORNING. * TIMING...IN EFFECT THROUGH 9 AM PST THIS MORNING. * IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. BRING PETS INDOORS AT NIGHT. && $$ KAPLAN
4 follow-up statements
239 WWUS76 KLOX 101640 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 840 AM PST SUN FEB 10 2013 ...COLD AIR MASS IN PLACE THROUGH REMAINDER OF THE WEEKEND... .A COLD AND DRY AIR MASS WILL REMAIN OVER THE REGION BEHIND AN EXITING STORM SYSTEM. WITH MOSTLY CLEAR SKIES AND LIGHT WINDS EXPECTED THROUGH MONDAY MORNING...LOW TEMPERATURES ARE EXPECTED TO DROP TO FREEZING OR SLIGHTLY BELOW FREEZING ACROSS MANY LOCATIONS IN THE VALLEYS...DESERTS...AND NORTH OF POINT CONCEPTION. CAZ034-035-044-046-547-110200- /O.EXP.KLOX.FR.Y.0012.000000T0000Z-130210T1700Z/ /O.CON.KLOX.FR.Y.0013.130211T0900Z-130211T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- VENTURA COUNTY INTERIOR VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 840 AM PST SUN FEB 10 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... * LOCATION...THE CENTRAL COAST...THE INTERIOR VALLEYS OF VENTURA COUNTY...ESPECIALLY OJAI VALLEY AND THE WESTERN SAN FERNANDO VALLEY BETWEEN WESTLAKE VILLAGE TO WOODLAND HILLS. * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES FOR MORE THAN 2 HOURS EARLY MONDAY MORNING. * IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. BRING PETS INDOORS AT NIGHT. && $$ CAZ045-088-101745- /O.EXP.KLOX.FR.Y.0012.000000T0000Z-130210T1700Z/ VENTURA COUNTY COASTAL VALLEYS-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK... MOORPARK...SIMI VALLEY...SANTA CLARITA...NEWHALL...VALENCIA 840 AM PST SUN FEB 10 2013 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... $$
144 WWUS76 KLOX 110147 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 547 PM PST SUN FEB 10 2013 ...COLD AIR MASS IN PLACE THROUGH MONDAY... .A COLD AND DRY AIR MASS WILL REMAIN OVER THE REGION BEHIND AN EXITING STORM SYSTEM. WITH MOSTLY CLEAR SKIES AND LIGHT WINDS EXPECTED THROUGH MONDAY MORNING...LOW TEMPERATURES ARE EXPECTED TO DROP TO FREEZING OR SLIGHTLY BELOW FREEZING ACROSS MANY LOCATIONS IN THE VALLEYS...DESERTS...AND NORTH OF POINT CONCEPTION. CAZ034-035-044-046-547-110900- /O.CON.KLOX.FR.Y.0013.130211T0900Z-130211T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- VENTURA COUNTY INTERIOR VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 547 PM PST SUN FEB 10 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY... * LOCATION...THE CENTRAL COAST...THE INTERIOR VALLEYS OF VENTURA COUNTY...ESPECIALLY OJAI VALLEY AND THE WESTERN SAN FERNANDO VALLEY BETWEEN WESTLAKE VILLAGE TO WOODLAND HILLS. * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES FOR MORE THAN 2 HOURS EARLY MONDAY MORNING. * IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. BRING PETS INDOORS AT NIGHT. && $$ HALL
254 WWUS76 KLOX 110842 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1242 AM PST MON FEB 11 2013 CAZ034-035-044-046-547-111645- /O.CON.KLOX.FR.Y.0013.130211T0900Z-130211T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- VENTURA COUNTY INTERIOR VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 1242 AM PST MON FEB 11 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * LOCATION...THE CENTRAL COAST...THE INTERIOR VALLEYS OF VENTURA COUNTY...ESPECIALLY OJAI VALLEY AND THE WESTERN SAN FERNANDO VALLEY BETWEEN WESTLAKE VILLAGE TO WOODLAND HILLS. * TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 DEGREES FOR MORE THAN 2 HOURS EARLY THIS MORNING. * IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. BRING PETS INDOORS AT NIGHT. && $$ ASR
143 WWUS76 KLOX 111646 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 846 AM PST MON FEB 11 2013 CAZ034-035-044-046-547-111800- /O.EXP.KLOX.FR.Y.0013.000000T0000Z-130211T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- VENTURA COUNTY INTERIOR VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 846 AM PST MON FEB 11 2013 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... TEMPERATURES ARE EXPECTED TO DROP TO NEAR OR SLIGHTLY BELOW FREEZING AGAIN TONIGHT AND ANOTHER FROST ADVISORY MAY BE NEEDED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Feb 9, 8:00 PM PST, 5 hours 40 minutes earlier.
Area forecast discussion, Feb 9, 8:00 PM PST, 5 hours 40 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 800 PM PST SAT FEB 9 2013 .SYNOPSIS... A COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. HOWEVER...A GRADUAL WARMING TREND WILL DEVELOP NEXT WEEK AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE WEST COAST. OFFSHORE FLOW WILL LIKELY DEVELOP BY MONDAY RESULTING IN NEAR NORMAL TEMPERATURES BY MID WEEK AND ABOVE NORMAL TEMPERATURES BY LATE IN THE WEEK. && .SHORT TERM (TONIGHT-TUESDAY)... SATELLITE IMAGERY SHOWING SOME STRATOCUMULUS CLOUDS LINGERING ACROSS PORTIONS OF LOS ANGELES COUNTY THIS EVENING...MAINLY ACROSS THE SAN GABRIEL MOUNTAINS. WHILE MOST OF THE AREA WILL SEE DRYING CONDITIONS...00Z NAM CONTINUES TO HOLD ONTO SOME RESIDUAL LOW LEVEL MOISTURE ACROSS LOS ANGELES OVERNIGHT. SINCE THE INVERSION WILL REMAIN QUITE WEAK...ANY LOW CLOUDS THAT DEVELOP ACROSS THE LOS ANGELES COAST SHOULD REMAIN PATCHY IN NATURE. THE MAIN SHORT TERM FOCUS WILL CONTINUE TO BE COLD TEMPERATURES THROUGH THE WEEKEND. A FROST ADVISORY IS IN EFFECT FOR LATE TONIGHT THROUGH EARLY SUNDAY MORNING ACROSS THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...AS WELL AS THE CENTRAL COAST. COLDER WIND SHELTERED PORTIONS OF THESE ZONES WILL LIKELY SEE MINIMUM TEMPERATURES AT OR SLIGHTLY BELOW FREEZING. ONLY CONCERN IS LOW LEVEL MOISTURE OVER THE SAN GABRIEL VALLEY MAY PRECLUDE TEMPERATURES FROM REACHING THE FREEZING MARK IN THAT ZONE. COLD NORTHERLY FLOW ALOFT ORIGINATING FROM CANADA WILL CONTINUE TO FILTER INTO SOUTHERN CALIFORNIA ON SUNDAY AS A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE DEVELOPS OFF THE WEST COAST WHILE ANOTHER TROUGH DIGS SOUTHWARD THROUGH THE GREAT BASIN. AS THE SHORTWAVE ENERGY DROPS INTO SOUTHERN NEVADA ON SUNDAY...THIS WILL HELP TO MAINTAIN SOME LOW LEVEL MOISTURE ACROSS LOS ANGELES COUNTY. WITH DAYTIME HEATING...SHOULD SEE ANOTHER ROUND OF STRATOCUMULUS CLOUDS...ESPECIALLY IN THE SAN GABRIEL RANGE. AS THE SHORTWAVE ENERGY CONTINUES TO SLIDE SOUTHWARD INTO NORTHERN ARIZONA...THERE WILL BE A DEVELOPING OFFSHORE FLOW PATTERN ACROSS SOUTHERN CALIFORNIA LATE SUNDAY NIGHT INTO MONDAY. THIS OFFSHORE EVENT WILL CONTINUE TO USHER IN COOL AIR FROM THE INTERIOR ON MONDAY...AS 850 MB TEMPERATURES ARE STILL A CHILLY -3 DEGREES ACROSS THE SAN GABRIELS ON MONDAY MORNING. THERE IS MODERATE UPPER LEVEL WIND AND THERMAL SUPPORT THAT MAY REQUIRE WIND ADVISORIES AS WE DRAW CLOSER TO THE EVENT. THE OFFSHORE FLOW CONTINUES ON TUESDAY...WITH TEMPERATURES REBOUNDING INTO THE MID 60S IN WARMER COASTAL/VALLEY LOCATIONS. *** FROM PREVIOUS DISCUSSION *** .LONG TERM (WEDNESDAY-SATURDAY)... THE HIGH PRESSURE SYSTEM WILL BECOME MORE DOMINANT FOR LATE WEEK...MORPHING INTO A BLOCKING RIDGE ALONG THE WEST COAST. THE JET STREAM WILL STAY WELL INTO CANADA THROUGH AT LEAST THE END OF THE WEEK. ALL MEMBERS OF GEFS SOLUTIONS ARE IN VERY GOOD AGREEMENT FOR A DECENT WARM-UP FOR LATE WEEK AS AN OFFSHORE FLOW PATTERN STRENGTHENS. TEMPERATURES COULD PEAK INTO THE 70S TO LOWER 80S ACROSS MOST COASTAL AND VALLEY LOCATIONS. DRY WEATHER SHOULD BE EXPECTED FOR THE LONG TERM PERIOD. && .AVIATION...09/2330Z. LINGERING MOISTURE HAS GENERATED SOME STRATOCUMULUS CLOUDS ACROSS THE LA BASIN THIS AFTERNOON. AFTER SUNDOWN...MOST OF THESE CLOUDS ARE EXPECTED TO DIMINISH. WHILE MOST AREAS ARE EXPECTED TO CLEAR...SOME MVFR CIGS WILL LIKELY DEVELOP ACROSS THE LA COUNTY COAST...INCLUDING KLAX AND KLGB. THERE IS A SLIGHT CHANCE THAT THE CIGS AND VSBYS COULD FALL INTO IFR CATEGORY. KLAX...GOOD CHANCE OF MVFR CIGS DEVELOPING BETWEEN 10/10-10/18Z OTHERWISE CURRENT SKY/VSBY CONDITIONS LIKELY. SLIGHT CHANCE OF CIGS DROPPING INTO IFR CATEGORY. KBUR...SCT-BKN040-050 CONDITIONS EXPECTED TO CONTINUE THROUGH 03Z THEN CLEARING SKIES. SLIGHT CHANCE OF IFR/MVFR CIGS TO DEVELOP ONCE AGAIN OVERNIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... && PUBLIC...GOMBERG/HALL AVIATION...GOMBERG SYNOPSIS...SUKUP/HALL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 9, 4:00 PM PST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 400 PM PST SAT FEB 9 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-101400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 400 PM PST SAT FEB 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT AREAS OF FROST ARE EXPECTED LATER TONIGHT ACROSS THE VALLEYS AND CENTRAL COAST AS TEMPERATURES DROP TO BETWEEN 29 AND 32 DEGREES IN COLDEST LOCATIONS. THERE WILL ALSO CONTINUE TO BE A THREAT OF BLACK ICE CONDITIONS IN THE MOUNTAINS...MAKING DRIVING CONDITIONS DANGEROUS. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY AREAS OF FROST WILL CONTINUE EARLY SUNDAY MORNING ACROSS THE VALLEYS AND CENTRAL COAST. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Frost Advisories in California, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.